EconPapers    
Economics at your fingertips  
 

On Complete Convergence for Weighted Sums of -Mixing Random Variables

Aiting Shen, Xinghui Wang and Huayan Zhu

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We prove the strong law of large numbers for weighted sums , which generalizes and improves the corresponding one for independent and identically distributed random variables and -mixing random variables. In addition, we present some results on complete convergence for weighted sums of -mixing random variables under some suitable conditions, which generalize the corresponding ones for independent random variables.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/947487.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/947487.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:947487

DOI: 10.1155/2013/947487

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:947487